# SDR CWQA20231117001

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N888GB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5771
- Aircraft time: 4,949 hours, 3,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB SHORTLY AFTER TAKEOFF, CREW EXPERIENCED IN COCKPIT A VERY SMALL WISP OF BLUE SMOKE AND ODOR WHICH DISSIPATED QUICKLY.  CREW PERFORMED UNSCHEDULED LANDING, CHECKLIST FOLLOWED, ATC DECLARED EMERGENCY, AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED DETAILED INSPECTION BEHIND COCKPIT DISPLAYS, ASSOCIATED WIRING, REAR BAY PACK DUCTS, AND BLEED AIR SYSTEM WITH NO SIGNS OF SMOKE OR ANY OTHER DEFECTS NOTED.  ENGINE RUNS WERE ALSO PERFORMED IN SAME CONFIGURATION WITH ALL EQUIPMENT TURNED ON INCLUDING BLEED AIR, NO SMOKE ISSUES WERE NOTED.  AFTER ENGINE RUNS, MAINTENANCE REINSPECTED BEHIND COCKPIT DISPLAYS AND ASSOCIATED WIRING WITH NO ABNORMALITIES NOTED.
AIRCRAFT RETURNED TO SERVICE AND SUBSEQUENT OPERATIONAL CHECK FLIGHT PERFORMED WITHOUT ISSUES.
